Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 90, NWS Little Rock, AR

April 15, 2012Baxter County, Marion County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 4:16 PM CDT for Baxter County, Marion County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 4:16 PM CDT (21:16 UTC)
Expired
Apr 15, 2012, 4:30 PM CDT
In force
14 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 122 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 10:51 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WUUS54 KLZK 152116
SVRLZK
ARC005-089-152130-
/O.NEW.KLZK.SV.W.0090.120415T2116Z-120415T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
416 PM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  MARION COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 430 PM CDT

* AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  SOUTHWEST OF YELLVILLE...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          BULL SHOALS...        PRICE PLACE...
  OZARK ISLE...         LAKEVIEW...           FLIPPIN...
  BULL SHOALS SP...     ARKAWANA...           THREE BROTHERS...
  SUMMIT...             SNOW...               RALPH...
  OAKLAND...            BRUNO...              TURKEY...
  STANDING ROCK...      POWELL...             PINE MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3650 9235 3649 9235 3610 9268 3620 9287
      3651 9264
TIME...MOT...LOC 2116Z 212DEG 56KT 3625 9270

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:03 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 15, 3:03 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
303 PM CDT SUN APR 15 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS
EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND
WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS
IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING.
SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN.

MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE
FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST
SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE...
CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY
COOLER/DRIER AIR.

PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE
SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION
FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST
UNITED STATES.

THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS.
TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE
ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM.
HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY
FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH
ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU
NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE
FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO
SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS.
DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE
LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL
CONUS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     52  72  49  74 /  80  10  10   0
CAMDEN AR         58  80  55  80 /  90  20  10   0
HARRISON AR       49  70  46  73 /  60  10  10   0
HOT SPRINGS AR    56  79  54  78 /  80  10  10   0
LITTLE ROCK   AR  59  78  55  77 /  80  10  10   0
MONTICELLO AR     64  80  58  79 /  80  30  10   0
MOUNT IDA AR      53  77  48  77 /  70  10  10   0
MOUNTAIN HOME AR  51  73  46  75 /  70  10  10   0
NEWPORT AR        55  73  49  75 /  90  20  10   0
PINE BLUFF AR     62  78  56  78 /  90  20  10   0
RUSSELLVILLE AR   52  75  48  78 /  70  10  10   0
SEARCY AR         56  76  46  75 /  90  20  10   0
STUTTGART AR      60  77  53  76 /  90  20  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, Apr 15, 3:45 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT SUN APR 15 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF SHOWERS AND THUNDERSTORMS WAS IN WESTERN ARKANSAS AS OF
330 PM CDT...AND EXTENDED FROM HARRISON TO DANVILLE AND TEXARKANA.

STORMS HAVE HAD DIFFICULTY INTENSIFYING DUE TO A LACK OF
INSTABILITY...WITH CLOUDS LIMITING HEATING. HOWEVER...STRENGTHENING
IS LIKELY TOWARD CENTRAL AND EASTERN SECTIONS OF THE STATE GIVEN
BREAKS IN THE CLOUDS AND MORE SUNSHINE. TEMPERATURES UNDER THE SUN
WERE IN THE LOWER TO MID 80S.

THE LINE OF STORMS IS EXPECTED TO EXTEND FROM HARDY TO LITTLE ROCK
AND EL DORADO BY 700 PM CDT. STORMS WILL SURGE INTO EASTERN ARKANSAS
THIS EVENING.

THE MAIN CONCERN WITH THE STORMS WILL BE STRONG TO DAMAGING WINDS.
WIND GUSTS COULD EXCEED 60 MPH IN PLACES. A FEW STORMS COULD PRODUCE
QUARTER SIZE HAIL OR LARGER. ALSO...WINDS AHEAD OF THE LINE OF
STORMS WILL BE FROM THE SOUTH OR SOUTHEAST...WITH SOUTHWEST WINDS
ALOFT. WINDS WILL TURN WITH HEIGHT...CREATING ROTATION AND THE
POSSIBILITY OF ISOLATED TORNADOES.

AREAS OF BRIEF HEAVY RAIN ARE LIKELY...BUT ANY FLASH FLOODING WILL
BE LOCALIZED. RAINFALL AMOUNTS WILL AVERAGE ONE HALF TO ONE AND A
HALF INCHES...WITH LOCALLY OVER TWO INCHES.

IT WILL BE WINDY AHEAD OF THE STORMS. WIND SPEEDS OF 20 TO 30 MPH
WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. AS A RESULT...A
LAKE WIND ADVISORY IS IN EFFECT FOR A LARGE PART OF THE NATURAL
STATE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT.
HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW
DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND
SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE
SEVERE WEATHER POTENTIAL INCREASES.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/46

In the hours before

Special weather statement, Apr 15, 1:30 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CDT SUN APR 15 2012

ARZ021-030-037-038-040-151915-
JOHNSON AR-LOGAN AR-POLK AR-SCOTT AR-YELL AR-
130 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...SCOTT...
NORTHERN POLK...LOGAN AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 215 PM
CDT...

AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HUNTINGTON TO
5 MILES WEST OF WALDRON TO 3 MILES NORTHWEST OF MENA...AND MOVING
NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS FROM 40 TO 50 MPH COULD
OCCUR WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            PARIS...              MENA...
  CLARKSVILLE...        BOONEVILLE...         WOODLAND...
  TOKALON...            SUBIACO...
  STONEHOUSE REC AREA...                      SPADRA...
  SCRANTON...           RATCLIFF...           POLK CNTY FAIRGNDS...
  OLIVER...             MT MAGAZINE...        MANSFIELD...
  MAGAZINE...           HOYT...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 63.

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL
THE STORMS PASS.

&&

LAT...LON 3488 9425 3496 9429 3497 9424 3507 9425
      3511 9415 3515 9414 3515 9404 3523 9404
      3524 9393 3533 9391 3532 9382 3542 9381
      3537 9375 3538 9371 3561 9371 3565 9365
      3548 9338 3508 9346 3453 9431
TIME...MOT...LOC 1829Z 232DEG 54KT 3512 9420 3498 9410
          3467 9418

46
Special weather statement, Apr 15, 3:01 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
301 PM CDT SUN APR 15 2012

ARZ003-004-012-013-021-022-152045-
BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR-
301 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND
NORTHEASTERN JOHNSON COUNTIES UNTIL 345 PM CDT...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF WOODS MTN...OR 9 MILES NORTHEAST
OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JASPER...             WESTERN GROVE...      VALLEY SPRINGS...
  SAINT JOE...          ROSETTA...            PRUITT...
  POINT PETER...        PIERCETOWN...         OLVEY...
  MOORE...              MINERAL SPGS REC AREA...
  HOLMAN...             EULA...               DUGGER...
  DUFF...               DILLEN...             CARVER...
  BERTHA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3626 9310 3602 9263 3546 9329 3556 9348
TIME...MOT...LOC 2001Z 211DEG 61KT 3559 9333

56
Special weather statement, Apr 15, 3:10 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 PM CDT SUN APR 15 2012

ARZ037-038-040-041-052-152040-
MONTGOMERY AR-PIKE AR-POLK AR-SCOTT AR-YELL AR-
310 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN YELL...
SOUTHEASTERN SCOTT...NORTHEASTERN POLK...EXTREME NORTHWESTERN PIKE
AND WESTERN MONTGOMERY COUNTIES UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF SHADY LAKE...OR 15 MILES
NORTH OF DIERKS...MOVING NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 40 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               ODEN...
  LITTLE MISSOURI FALLS REC AREA...           SIMS...
  PINE RIDGE...         PENCIL BLUFF...       CEDAR CREEK...
  BIG FORK...           WHITETOWN...          TURNERS MTN...
  SUGARTREE MTN...      SHADY LAKE...
  ROCKY SHOALS REC AREA...                    RATTLESNAKE MTN...
  RASPBERRY MTN...      NORTH FORK LAKE...    NICHOLS MTN...
  LEADER MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3484 9390 3470 9360 3431 9393 3432 9394
      3435 9395 3435 9415 3435 9417
TIME...MOT...LOC 2010Z 210DEG 59KT 3439 9401

/64
Special weather statement, Apr 15, 3:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT SUN APR 15 2012

ARZ003>005-012-013-152130-
BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
347 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BOONE...
WESTERN SEARCY...EASTERN NEWTON...MARION AND NORTHWESTERN BAXTER
COUNTIES UNTIL 430 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STACK ROCK...OR 16 MILES WEST OF MARSHALL...
MOVING NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          MOUNTAIN HOME...      BULL SHOALS...
  ZACK...               WITTS SPRING...       SAINT JOE...
  RUSH...               PRICE PLACE...        POINT PETER...
  OZARK ISLE...         MAUMEE...             MARSENA...
  LION HILL...          LAKEVIEW...           GASSVILLE...
  FLIPPIN...            FAWN PARK...          EULA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3645 9224 3574 9283 3588 9311 3651 9260
      3651 9229
TIME...MOT...LOC 2047Z 212DEG 58KT 3590 9290

56
Special weather statement, Apr 15, 3:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 PM CDT SUN APR 15 2012

ARZ038-039-041>043-052-152140-
GARLAND AR-MONTGOMERY AR-PERRY AR-PIKE AR-SALINE AR-YELL AR-
356 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME
NORTHWESTERN SALINE...NORTHERN PIKE...SOUTHWESTERN PERRY...EASTERN
MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 445 PM CDT...

AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRBY LNDG REC AREA...OR NEAR LAKE
GREESON...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      SEGUR...
  NORMAN...             LENA LNDG REC AREA... GLENWOOD...
  GAP CREEK REC AREA... DAISY...              DAISY SP...
  WASHITA...            STORY...              SILVER...
  ROVER...              ONYX...               MT TABOR...
  LODI...               KIRBY...              HURRICANE GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3500 9337 3485 9303 3417 9364 3426 9382
TIME...MOT...LOC 2056Z 210DEG 63KT 3430 9367

56
Special weather statement, Apr 15, 4:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
402 PM CDT SUN APR 15 2012

ARZ003-004-012-013-021-022-152145-
BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR-
402 PM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND
EASTERN JOHNSON COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RED LICK MTN...OR 6 MILES
EAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WESTERN GROVE...      VALLEY SPRINGS...     SAINT JOE...
  ROSETTA...            POINT PETER...        PIERCETOWN...
  MOORE...              MINERAL SPGS REC AREA...
  LUDWIG LAKE...        HOLMAN...             EULA...
  DUGGER...             DILLEN...             CARVER...
  BERTHA...             VENDOR...             SIMPSON...
  TREAT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3620 9302 3605 9272 3541 9326 3552 9350
TIME...MOT...LOC 2102Z 210DEG 61KT 3556 9333

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:30 PM CDTSpecial Weather StatementLZKLogan, Scott45 min
Apr 15, 3:01 PM CDTSpecial Weather StatementLZKJohnson, Newton44 min
Apr 15, 3:10 PM CDTSpecial Weather StatementLZKMontgomery30 min
Apr 15, 3:47 PM CDTSpecial Weather StatementLZKMarion43 min
Apr 15, 3:56 PM CDTSpecial Weather StatementLZKMontgomery44 min
Apr 15, 4:02 PM CDTSpecial Weather StatementLZKNewton43 min
Apr 15, 4:11 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more40 min
Apr 15, 4:36 PM CDTSpecial Weather StatementLZKMarion44 min
Apr 15, 5:13 PM CDTSpecial Weather StatementLZKGarland, Perry47 min
Apr 15, 5:19 PM CDTSpecial Weather StatementLZKConway, Perry, Van Buren46 min
Apr 15, 5:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Van Buren41 min
Apr 15, 6:01 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren29 min
Apr 15, 6:11 PM CDTSpecial Weather StatementLZKGarland, Perry44 min
Apr 15, 6:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone41 min
Apr 15, 6:38 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Saline37 min
Apr 15, 6:38 PM CDTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline25 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.